# SDR DALA2017112608344

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 54,708 hours, 21,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT MLG WW STATION 727 PRESSURE WEB ABOVE WING CENTER SECTION IS CRACKED AT RBL 43. MAINTENANCE REPAIRED PRESSURE WEB REF SRM 57-10-10 REPAIR 3.
